# SDR CA050318001

- Difficulty date: January 27, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 5,485 hours
- Engine: Lyc O540F1B5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spline
- Part number: C0061
- Condition: Damaged
- Location: M/R Gearbox
- Component: Gearbox, Robsin
- Component part number: C0061
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) VIBRATIONS AND A NOISE WAS DETECTED BY AN ENGINEER DURING SHUT DOWN. FURTHER INVESTIGATION REVEALED THE INPUT YOKE RETAINING NUT WAS LOOSE. THIS IN TURN DAMAGED THE INPUT SPLINES BEYOND LIMITS AND THE GEAR BOX WAS REPLACED. THE INPUT SEAL P /N C996-3 HAD BEEN REPLACED PRIOR AT 1082.8 TSO. WE HAVE CONCLUDED THE TORQUE OFTHE NUT WAS NOT CORRECT. TRAINING HAS SINCE BEEN CONDUCTED.
